Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Regularity index of Hilbert functions of powers of ideals

Author: Tran Nam Trung
Journal: Proc. Amer. Math. Soc. 137 (2009), 2169-2174
MSC (2000): Primary 13D40
Published electronically: February 12, 2009
MathSciNet review: 2495248
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ I$ be a homogeneous ideal of a Noetherian standard graded algebra $ A$ over an Artinian ring $ A_0$, and let $ M$ be a finitely generated graded $ A$-module. It is shown that the regularity index of the Hilbert function of $ I^nM$ is a linear function of $ n$ for all $ n$ large enough.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D40

Retrieve articles in all journals with MSC (2000): 13D40

Additional Information

Tran Nam Trung
Affiliation: Institute of Mathematics, 18 Hoang Quoc Viet Road, 10307 Hanoi, Viet Nam

PII: S 0002-9939(09)09640-3
Keywords: Hilbert function, Hilbert polynomial, Hilbert-Poincar\'e series
Received by editor(s): October 29, 2007
Received by editor(s) in revised form: March 18, 2008
Published electronically: February 12, 2009
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.